# SDR JJBA20170406006

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 26,522 hours, 17,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EMERGENCY LIGHT AT ROW 18 INOPERATIVE.  IAW MX CONTROL, CYCLED EMERGENCY LIGHTS, OPS CHECKED GOOD.  NO MX ACTION REQUIRED
